Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 50–50 | Cite as

Antineoplastics

Various toxicities: case report
Case report
  • 45 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An adult woman [exact age at the time of reaction onset not stated] developed intensifying pain in the extremities, mandible pain secondary to imatinib, generalised maculopapular rash and swelling of thighs secondary to nilotinib, dry skin, periorbital oedema, peripheral oedema, nausea, itching and nephrotic syndrome secondary to dasatinib, and mandible pain and diarrhoea secondary to bosutionib treatment [routes not stated; not all outcomes stated].

The woman was diagnosed with chronic myeloid leukemia in June 2004. In November 2004, she started receiving imatinib [Glivec] 400mg for chronic myeloid leukemia. In June 2011, she developed intensifying pain in the mandible and extremities secondary to imatinib therapy. Subsequently, she received unsuccessful treatment with...

Reference

  1. Rogulj IM, et al. Dasatinib-induced nephrotic syndrome: A case of phenoconversion?. Croatian Medical Journal 60: 250-254, No. 3, Jun 2019. Available from: URL: http://doi.org/10.3325/cmj.2019.60.250 - Croatia

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations